Home periods and cycle Can antibiotics cause a yeast infection?

Can antibiotics cause a yeast infection?

by komzinski
3 mins read
yeast candida Candidiasis
0 comment
0

Yeast infection (candidiasis) may be one of the side effects of antibiotic therapy. Antibiotics kill not only pathogenic bacteria but also beneficial microorganisms. This creates favorable conditions for the growth of the fungi that cause candidiasis or yeast infection. The most common symptoms of a yeast infection include itching and thick, clumpy, white discharge.

To prevent a yeast infection during or after antibacterial therapy, many doctors recommend taking probiotics. They can be found in food (yogurt, cottage cheese, kefir, and sour cream), as well as in specifically designed medications and supplements. Probiotics help balance the flora in the body and prevent pathogenic microflora from reproducing. They also positively affect digestion, produce vitamins (vitamin K, folates, and others), normalize cholesterol, and stimulate the immune system.

Medications containing probiotics can be bought in a pharmacy, but you should consult a doctor before taking them. The doctor will determine the adequate regimen and duration of treatment for you.

0 comment
0

You may also like

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More